Antipsychotic-induced hyperprolactinaemia in women: pathophysiology, severity and consequences. Selective literature review.
Аннотация
BACKGROUND
Hyperprolactinaemia has for decades been an inevitable and neglected side-effect of antipsychotic medication. The recent introduction of prolactin-sparing antipsychotic agents makes a re-examination of this problem timely.
AIMS: To review the literature on antipsychotic-induced hyperprolactinaemia and its consequences.
METHOD: A search was made of the Medline database (1966-2002) for key articles, supplemented by cross-referencing.
RESULTS
During antipsychotic treatment prolactin concentrations can rise to ten times normal levels or above, and existing data indicate that 17-78% of female patients have amenorrhoea with or without galactorrhoea. Survey data, however, suggest that clinicians underestimate the prevalence of these conditions. Long-term consequences of antipsychotic-related hypo-oestrogenism require further research but are likely to include premature bone loss.
CONCLUSIONS
Antipsychotic-induced hyperprolactinaemia should become a focus of interest in the drug treatment of psychiatric patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.